RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 2, Pages 149–162 (Mi tmf3574)  

This article is cited in 2 scientific papers (total in 2 papers)

Ultraviolet asymptotic behavior in the presence of non-Abelian gauge groups

V. V. Belokurov, A. A. Vladimirov, D. I. Kazakov, A. A. Slavnov, D. V. Shirkov


Abstract: A study is made of a class of theories of a Yang–Mills field interacting with scalar and spinor fields, including models with spontaneously broken symmetries. It is shown that all fairly simple models of such type, except for the massless Yang–Mills field interacting with only fermions, lead to theories that go beyond the framework of weak coupling with respect to at least one of the coupling constants. However, there exists a possibility under which in the ultraviolet limit the effective constant of the four-meson interaction tends to a finite value and the Yang–Mills constant tends to zero. Allowance for an additional Yukawa interaction does not qualitatively affect this picture.

Full text: PDF file (1518 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:2, 415–425

Document Type: Article
Received: 04.12.1973

Citation: V. V. Belokurov, A. A. Vladimirov, D. I. Kazakov, A. A. Slavnov, D. V. Shirkov, “Ultraviolet asymptotic behavior in the presence of non-Abelian gauge groups”, TMF, 19:2 (1974), 149–162; Theoret. and Math. Phys., 19:2 (1974), 415–425

Citation in format AMSBIB
\Bibitem{BelVlaKaz74}
\by V.~V.~Belokurov, A.~A.~Vladimirov, D.~I.~Kazakov, A.~A.~Slavnov, D.~V.~Shirkov
\paper Ultraviolet asymptotic behavior in the presence of non-Abelian gauge groups
\jour TMF
\yr 1974
\vol 19
\issue 2
\pages 149--162
\mathnet{http://mi.mathnet.ru/tmf3574}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 2
\pages 415--425
\crossref{https://doi.org/10.1007/BF01035941}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3574
  • http://mi.mathnet.ru/eng/tmf/v19/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Dittes, Yu. A. Kubyshin, O. V. Tarasov, “Four-loop approximation in the $\varphi^4$ model”, Theoret. and Math. Phys., 37:1 (1978), 879–884  mathnet  crossref  mathscinet
    2. A. A. Vladimirov, “Methods of calculating many-loop diagrams and renormalization-group analysis of the $\varphi^4$ theory”, Theoret. and Math. Phys., 36:2 (1978), 732–737  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:304
    Full text:83
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019